Answer
brandi4
Why did my acne on my cheeks become worse (and leave scars) after I went to a spa?
(0) Hearts

I have had acne for as long as I can recall but it's never been horrific, just enough to cause me to be self-conscious about it. Two years ago I went to a spa to have a facial and the technician recommended that I try Ozone therapy.  I went back for two more treatments (a total of 3.)  Each time my face felt great for about two weeks (if a little raw and sensitive) but now I have a huge problem!  I'm not sure if it was the Ozone therapy that caused it or if it's because of my "self-treatment" picking or if it's just a coincidence but now I regularly get acne only on my cheeks and it causes scarring.  Each visit the technician would pop my exisiting zits (she called it some technical term but really, she was just popping them,) and I asked whether or not that was ok, I'd always been told to leave them alone (even though I didn't.)  She told me it was fine as long as I only used my finger pads (not my nails,) my fingers were clean, and I didn't force them to go.

 

Did the Ozone therapy cause some kind of change in my skin?

Why do I only get acne on my cheeks?

My skin is pretty balanced otherwise, no T-zone.

I have very small pores (according to the technician)

 

 

I try to ignore it and not get too obsessed with it but it's getting harder!  Any insight would make me feel a lot better!  Thanks in advance!

Advanced
You must be signed in to add attachments
This is an excerpt of the original post.View the full conversation
ygonzabelize
Answered
(0) Hearts
I'm sorry to hear you're having scarring. I have dealt with mild acne for years. It was controlled with Retin-A. Out of nowhere I started getting nodular acne with horrible scarring even though I never touched my face. My dermatologist recommended Accutane wich was the last thing I ever wanted to do because it can be very harmful to some people. I decided to go for it because of my scarring. All my acne scars are from 4 months of nodular acne. I was desperate. I don't regret it and I am not suggesting you get on Accutane....just see your dermatologist because the scarring can be devastating. Drink lots of water, wash with gentle cleanser twice daily and make that appointment!! I wish you nothing but the best!
Question Stats
  • 3 answers
  • 857 views
  • 0 hearts
  • 4 in conversation
    • cherrybombtastic
    • brandi4
    • jeepluvrr
    • ygonzabelize